# SDR DALA2024020301506

- Difficulty date: February 1, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 56,120 hours, 39,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 951-994
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB STA 951 TO STA 994 AT AFT CARGO COMPARTMENT. C2. SUMMARY OF NRC 00071: CORROSION LEVEL 2. PREVIOUS REPAIR SECTION OF DOOR JAMB STA 951 TO STA 994 AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 53-20-15-2R PROCEDURE 7 REPAIR 7. (LP #0181724)
